# SDR EIAA20120625051

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SIGN,  OVER CREW ESCAPE DOOR INOPERATIVE.  REMOVED AND REPLACED BLOWN FUSE ON BATTERY PACK ASSY, OPS CHECKED OK PER MM 33-51-00/501.
